# SDR COMA0860127

- Difficulty date: February 11, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 19,182 hours, 15,782 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0575
- Condition: Faulty
- Location: T/E Flap
- Part time: 15,229 hours, 13,599 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5366 - FLAPS FAIL CAUTION MESSAGE AT 0 DEGREES ON APPROACH WHEN SELECTING FLAPS 8 DEGREES.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED PDU.
